By Bernard R. Gelbaum
Read Online or Download Theorems and Counterexamples in Mathematics PDF
Similar calculus books
- Ordered Cones and Approximation (Lecture Notes in Mathematics)
- Calculus - One and Several Variables with Analytic Geometry: Pt.2
- Answer Book for Calculus (3rd Edition)
- Nonlinear Dynamics and Chaos
- Calculus, Volume 1: One-Variable Calculus with an Introduction to Linear Algebra (2nd Edition)
- Everyday Calculus: Discovering the Hidden Math All around Us
Additional info for Theorems and Counterexamples in Mathematics
3] W. Fechner, On some inequalities connected with the exponential function, Arch. Math. (Brno) 44 (2008), No. 3, 217–222.  W. Fechner, A functional characterization of two inequalities between means, (submitted).  Z. Gajda, On stability of the Cauchy equation on semigroups, Aequationes Math. 36 (1988), No. 1, 76–79.  Z. Gajda, Invariant means and representations of semigroups in the theory of func´ ¸ skiego w Katowicach [Scientific tional equations, Prace Naukowe Uniwersytetu Sla ´ ¸ ski, Katowice, 1992.
Y−x (16) Then the estimate (15) holds true. Proof. It suffices to apply Proposition 2, then [3, Theorem 2], Remark 1 and the Hahn– Banach Theorem. One may obtain analogous results for equation (13). It suffices to apply [4, Theorem 7] and repeat the reasoning used previously. Proposition 3. Given an ε ≥ 0, let f0 : I → R satisfy f0 (y) − f0 (x) ≤ 4f0 y−x 6 x+y 2 + f0 (x) + f0 (y) + ε, for each x, y ∈ I such that x < y. Then f0 (x) = f (x) − 61 ε for x ∈ I, where f is a solution of (5). Theorem 4.
Capture Conditions in a Pursuit–Evasion Game between Players with Biproper Dynamics, Journal of Optimization Theory and Applications , 126:3, 503– 528, 2005. , A Folk Theorem for Repeated Sequential Games, The Review of Economic Studies, Volume 69:2 493–512(20), 2002. In: Functional Equations, Difference Inequalities... ISBN 978-1-60876-461-7 c 2010 Nova Science Publishers, Inc. Editor: John Michael Rassias, pp. 37-46 Chapter 3 S OME S TABILITY R ESULTS FOR E QUATIONS AND I NEQUALITIES C ONNECTED WITH THE E XPONENTIAL F UNCTION Włodzimierz Fechner and Roman Ger∗ Institute of Mathematics, Silesian University Bankowa 14, 40-007 Katowice, Poland Abstract We generalize some earlier results connected with the Hyers-Ulam stability of functional equations and inequalities related to the exponential function.